@Article{EAJAM-10-698, author = {Yu , DongmeiChen , Cairong and Han , Deren}, title = {ADMM-Based Methods for Nearness Skew-Symmetric and Symmetric Solutions of Matrix Equation $AXB = C$}, journal = {East Asian Journal on Applied Mathematics}, year = {2020}, volume = {10}, number = {4}, pages = {698--716}, abstract = {

New equivalent forms of a matrix nearness problem are proposed and necessary and sufficient conditions for a skew-symmetric or symmetric matrix $X$ to be a solution of the problem are obtained. In order to find approximate solutions of the problem, we employ two ADMM-based iterative methods and prove their global convergence. Numerical simulations demonstrate the effectiveness of the methods developed.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.100719.230320 }, url = {http://global-sci.org/intro/article_detail/eajam/17949.html} }